# SDR USAA051377

- Difficulty date: November 15, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727d-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRANSITION ANGLE, STA 727D-807 CORRODED.  FABRICATED NEW TRANS ANGLE AND INSTALLED IAW SRM 53-60-53, SRM 51-10-02.  DEFECT SIZE: .500 INCH AREA CORROSION AT EACH FASTENER.
